# SDR KL13037

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N787KL
- Make and model: Swrngn SA227BC
- Aircraft serial: BC787B
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 2742003902
- Condition: Cracked
- Location: Rudder
- Part time: 1,403 hours, 1,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BELLCRANK FOUND DEFORMED AND CRACKED AT RUDDER TORQUE TUBE ATTACHMENT.
